- -

Zariski topology on the spectrum of graded classical prime submodules

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Zariski topology on the spectrum of graded classical prime submodules

Show full item record

Yousefian Darani, A.; Motmaen, S. (2013). Zariski topology on the spectrum of graded classical prime submodules. Applied General Topology. 14(2):159-169. doi:10.4995/agt.2013.1586.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/32889

Files in this item

Item Metadata

Title: Zariski topology on the spectrum of graded classical prime submodules
Author:
Issued date:
Abstract:
[EN] Let R be a G-graded commutative ring with identity and let M be a graded R-module. A proper graded submodule N of M is called graded classical prime if for every a, b ¿ h(R), m ¿ h(M), whenever abm ¿ N, then either ...[+]
Subjects: Graded prime ideal , Zariski topology , quasi-Zariski topology
Copyrigths: Reconocimiento - No comercial (by-nc)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2013.1586
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2013.1586
Type: Artículo

This item appears in the following Collection(s)

Show full item record